# SDR FDKA200710536

- Difficulty date: October 9, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N840MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145429
- Aircraft time: 15,127 hours, 13,872 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6031 ATL (1135 PHX LCL) - EMERGENCY LIGHT 2 FLOOR STRIPS, 2 OVERWING SIGNS INOP.  MX RESET SYSTEM, OPS CHECKED GOOD.
